Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
badskinsufferer

I got lots of whitehead, is this normal

I am on my fourth month of accutane(10, 20, 30, 40). My acne stop growing in this few days, however there are lots of whitehead coming up. I wonder if this is normal or not. Or the whitehead will eventually turn into pimple.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×